File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Boundary value methods for solving transient solutions of Markovian queueing networks

TitleBoundary value methods for solving transient solutions of Markovian queueing networks
Authors
Issue Date2006
PublisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amc
Citation
Applied Mathematics And Computation, 2006, v. 172 n. 2 SPEC. ISS., p. 690-700 How to Cite?
AbstractIn this paper, we consider Boundary Value Methods (BVMs) for finding transient solutions of Markovian queueing networks. Algebraic Multigrid (AMG) methods with modified restriction operator are applied to solve the resulting system of linear equations. Numerical examples are given to demonstrate the efficiency of our proposed method. © 2004 Elsevier Inc. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/75239
ISSN
2015 Impact Factor: 1.345
2015 SCImago Journal Rankings: 1.008
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChan, RHen_HK
dc.contributor.authorMa, KCen_HK
dc.contributor.authorChing, WKen_HK
dc.date.accessioned2010-09-06T07:09:15Z-
dc.date.available2010-09-06T07:09:15Z-
dc.date.issued2006en_HK
dc.identifier.citationApplied Mathematics And Computation, 2006, v. 172 n. 2 SPEC. ISS., p. 690-700en_HK
dc.identifier.issn0096-3003en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75239-
dc.description.abstractIn this paper, we consider Boundary Value Methods (BVMs) for finding transient solutions of Markovian queueing networks. Algebraic Multigrid (AMG) methods with modified restriction operator are applied to solve the resulting system of linear equations. Numerical examples are given to demonstrate the efficiency of our proposed method. © 2004 Elsevier Inc. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Inc. The Journal's web site is located at http://www.elsevier.com/locate/amcen_HK
dc.relation.ispartofApplied Mathematics and Computationen_HK
dc.rightsApplied Mathematics and Computation. Copyright © Elsevier Inc.en_HK
dc.titleBoundary value methods for solving transient solutions of Markovian queueing networksen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0096-3003&volume=172&spage=690&epage=700&date=2006&atitle=Boundary+Value+Methods+for+Solving+Transient+Solutions+of+Markovian+Queueing+Networksen_HK
dc.identifier.emailChing, WK:wching@hku.hken_HK
dc.identifier.authorityChing, WK=rp00679en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.amc.2004.11.014en_HK
dc.identifier.scopuseid_2-s2.0-31644432651en_HK
dc.identifier.hkuros114577en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-31644432651&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume172en_HK
dc.identifier.issue2 SPEC. ISS.en_HK
dc.identifier.spage690en_HK
dc.identifier.epage700en_HK
dc.identifier.isiWOS:000235557400003-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChan, RH=7403110910en_HK
dc.identifier.scopusauthoridMa, KC=8225417300en_HK
dc.identifier.scopusauthoridChing, WK=13310265500en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats